# SDR 2006UALA01416

- Difficulty date: July 17, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 52,862 hours, 28,463 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERNAL SKIN IS CRACKED AT AFT EDGE OF E&E COOLING DUCT EXIT CUTOUT, BS 378 STR 28L-28R.  MAJOR REPAIR:  REMOVED DAMAGE.  FABRICATED AND INSTALLED DOUBLER-TRIPLER REPAIR.
